# SDR UALA2009110903498

- Difficulty date: November 9, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 42,602 hours, 5,115 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT UPPER CORNER SKIN CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER, TRIPLER, & QUADRUPLER REPAIR.
